# SDR 2002FA0000002

- Difficulty date: November 29, 2001
- Submitted: January 2, 2002
- Operation: General aviation
- Aircraft: N9290N
- Make and model: Piper PA-28-181
- Aircraft serial: 2843108
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Deteriorated
- Location: Left Wing
- Part time: 481 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 24 MONTH IFR RECERTIFCATION, STATIC SYSTEM HAD WIDE OPEN LEAK.  DURING TROUBLESHOOTING, PITOT SYSTEM FOUND TO HAVE WIDE OPEN LEAK ALSO.  FOUND BOTH HOLES SPLIT AND DETERIORATED AT JUNCTION FROM PITOT/STATIC PROBE TO METAL LINES IN LEFT WING.  NOTE: THIS AIRCRAFT IS LOCATED IN HIGH CORROSION ENVIRONMENT (SALT AIR).  SUGGEST USE OF FUEL LINE, INSTEAD OF VACCUM LINE.
